# SDR SWIA202161795

- Difficulty date: October 19, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 40,629 hours, 37,469 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: None
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON DEPARTURE OUT OF FAT GEAR DISAGREE WARNING. NOSE GEAR REMAINED DOWN, MAIN GEAR RETRACTED NORMALLY. AFTER FOLLOWING QRH ALL GEAR EXTENDED AND LOCKED DOWN. ASSOCIATED NW STEERING CAUTION MESSAGE WITH DISAGREE. MESSAGED CLEARED AFTER QRH.   (FL# 6971 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 23681470 WITH THE FOLLOWING CORRECTIVE ACTION: "INSPECTED NLG AND FOUND  WOW NO.2 AND CENTERED HARNESS ASSEMBLY DAMAGED, CENTERED HARNESS BRACKET BENT. REMOVED AND REPLACED THE WOW NO.2 AND CENTERED HARNESS ASSEMBLY WITH A SERVICEABLE HARNESS. REMOVED AND REPLACED BRACKET WITH A NEW BRACKET. PERFORMED NUMEROUS GEAR SWINGS WITH NO FAULTS NOTED, EVERYTHING SATISFACTORY. CLEARED PSEU STORED CODES AND PERFORMED OPERATIONAL TEST OF PSS SYSTEM. ALL FOUND SATISFACTORY."
